Quote Originally Posted by brookesmom View Post
she has poop in her diaper about 6 times a day but in the past couple of days it has doubled. she had antibiotics but stopped over a week ago. she was fine while taking them. I don't think she would have a reaction a week later do you? It must be tummy trouble because she has spit up and she is a bit more gassy and fussy lately. I use to eat ceral everyday and she was fine with the milk but lately just eating a slice of cheese and some yogurt. maybe she has changed and is now not tolerating cow's milk...thanks
Yes, it could be a delayed reaction to the antibiotics. You might want to talk to her dr about supplementing her with probiotics to help repopulate her gut with good bacteria. You can dab it on your nipple before you nurse her. That is a lot of poop and it sounds like diarrhea. Is she peeing enough? You don't want her to get dehydrated.